RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1971, Volume 7, Number 3, Pages 446–452 (Mi de1229)  

Ordinary Differential Equations

The periodic solutions of autonomous systems of neutral type equations with small lag

V. I. Rozhkov

Peoples Friendship University of Russia

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 517.929.5
Received: 03.03.1969

Citation: V. I. Rozhkov, “The periodic solutions of autonomous systems of neutral type equations with small lag”, Differ. Uravn., 7:3 (1971), 446–452

Citation in format AMSBIB
\Bibitem{Roz71}
\by V.~I.~Rozhkov
\paper The periodic solutions of autonomous systems of neutral type equations with small lag
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 3
\pages 446--452
\mathnet{http://mi.mathnet.ru/de1229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=293211}
\zmath{https://zbmath.org/?q=an:0257.34067}


Linking options:
  • http://mi.mathnet.ru/eng/de1229
  • http://mi.mathnet.ru/eng/de/v7/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020